# SDR QXEA9700302

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27442
- Make and model: Swrngn SA227AC
- Aircraft serial: AC750
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Malfunction
- Location: Nr 2
- Part time: 20,309 hours
- Component: Swrngn, 2784200001
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR SMOKE IN CABIN AND COCKPIT COULD NOT ISOLATE TROUBLE.  RETURNED TO FIELD WITHOUT INCIDENT.  ISOLATED TO NR 2 BLEED.  REMOVED AND REPLACED COOLING TURBINE, OPERATIONAL CHECKS GOOD.
